Reply
 
Thread Tools Display Modes
Old 08-04-2010, 02:41 PM   #1
catlvr
1st Leg of the Journey
 
catlvr's Avatar
 
Join Date: May 2008
Location: Corpus Christi, TX
Posts: 231
Thanks: 0
Thanked 83 Times in 74 Posts
Memory Found!!
I've been gone for about a month, but now I'm back!! I was taking 10 mg of Prozac to help me deal with the death of my husband, and it interacted with my blood pressure medication!! I TOTALLY lost my memory. My son, who thankfully was home on leave, noticed I wasn't "all there" and took me to the E.R. Long story short, I've ALMOST gotten back all my memory. And, my son thankfully was able to go back to his ship off the coast of Guam. WILL NEVER take another SSRI med again!!! Me, bloodwork, and hospitals don't get along. Glad to be almost back to whatever is normal for me LOL Never been so scared in all my life. Good to "see" all you guys!
catlvr is offline   Reply With Quote
The Following User Says Thank You to catlvr For This Useful Post:
MoniDew (08-06-2010)

 

This advertising will not be shown to registered members. Join our free online community today!

Old 08-04-2010, 03:09 PM   #2
Jan in CA
Moderator
Mod Squad
 
Jan in CA's Avatar
 
Join Date: Oct 2005
Location: Southern CA
Posts: 37,169
Thanks: 1,656
Thanked 8,742 Times in 7,114 Posts
Holy carp! Glad you're okay! I'm sorry to hear about your husband.

Welcome back!
__________________
Jan

When asking questions ALWAYS post the name and a link for the pattern if you have it.

NEW! KH knitting video archive
~HOW TO POST A PHOTO~

Jan in CA is offline   Reply With Quote
Old 08-04-2010, 03:47 PM   #3
suzeeq
Knit On!
 
Join Date: Aug 2006
Location: Montana
Posts: 27,765
Thanks: 160
Thanked 6,451 Times in 6,035 Posts
Send a message via Yahoo to suzeeq
Boy I bet getting your memory back was a relief. Welcome back.
__________________
sue- knitting heretic

suzeeq is offline   Reply With Quote
Old 08-05-2010, 04:45 AM   #4
Debkcs
Instepping Out
 
Debkcs's Avatar
 
Join Date: Aug 2007
Location: Salem, OR
Posts: 2,919
Thanks: 384
Thanked 1,281 Times in 1,192 Posts
Sorry about your husband. Toughest thing in the world.

As far as the SSRI's, a grief counseling group would help a lot more, IMHO.
__________________
I LOVE THIS SITE!

"All good things and every perfect gift is from above, coming down from the Father of Lights who cannot change."
James 1:17
Debkcs is offline   Reply With Quote
Old 08-05-2010, 09:48 AM   #5
Sunshine's Mom
Turning the Heel
 
Sunshine's Mom's Avatar
 
Join Date: Jan 2008
Location: Clifton Park, NY
Posts: 819
Thanks: 214
Thanked 279 Times in 242 Posts
I'm so sorry for your loss. And so grateful to your son for noticing something was out of whack and taking the steps to get you well. Also grateful for his service. Welcome back. Stay healthy.
Sunshine's Mom is offline   Reply With Quote
Old 08-05-2010, 11:39 AM   #6
Mike
Working the Gusset
 
Mike's Avatar
 
Join Date: Jan 2008
Location: IL
Posts: 1,313
Thanks: 77
Thanked 387 Times in 289 Posts
Sorry to hear about your hubby.

I'm with you on the SSRI's. They didn't even get me that far before I said I don't react well to having my serotonin messed with. Their answer was to keep going stronger and move into the SSRI's instead of giving me Xanax as needed (usually just having it in my pocket is all that's needed) which works without any problems.
They gave my sister Paxil because she was correctly complaining about a screwed up surgery to remove a ovarian cyst, which they simply popped instead.
They're jumping too quickly to those as the modern wonder drug without considering the consequences. I'll no longer trust them (not that I had much trust in doctors to begin with).
__________________
Petroleum based knitter, removing that nasty oil from the ground one skein at a time.

YouTube channel
Mike is offline   Reply With Quote
Old 08-05-2010, 02:35 PM   #7
KnitterGirl12
Ribbing the Cuff
 
KnitterGirl12's Avatar
 
Join Date: Jul 2010
Location: San Diego
Posts: 89
Thanks: 15
Thanked 8 Times in 8 Posts
I am so sorry for your loss. I lost my Grandmother and I can't remember anything about her. But I am glad your memory is coming back again! Welcome back!
KnitterGirl12 is offline   Reply With Quote
Old 08-06-2010, 01:47 AM   #8
artistatlarge101
1st Leg of the Journey
 
artistatlarge101's Avatar
 
Join Date: May 2010
Location: Western WA
Posts: 137
Thanks: 120
Thanked 25 Times in 25 Posts
I am so sorry for your loss. I have been there and I understand how hard it is.....
__________________
Bev.....learning lots!
artistatlarge101 is offline   Reply With Quote
Old 08-06-2010, 08:01 AM   #9
Woodi
Turning the Heel
 
Woodi's Avatar
 
Join Date: Feb 2007
Location: Canada
Posts: 940
Thanks: 12
Thanked 274 Times in 254 Posts
Good news about your memory!...but so sorry for your loss, can't imagine how hard it must be.

I loved being on Prozac (way back 20 years ago) but after 6 months had to stop because of severe back pains. It seemed to aggravate some latent rheumatism, so I quit the pills....went back to living dull, lifeless days....until I found a meditation group, then a quilting group, now knitting... Groups help! Friendship is great. Paranoia about meds is not so great, can lead back to depression or worse.

Glad to see you back here!
Woodi is offline   Reply With Quote
Old 08-06-2010, 11:56 AM   #10
ArtLady1981
Moderator
Mod Squad
 
ArtLady1981's Avatar
 
Join Date: Aug 2006
Location: Kent, Washington
Posts: 10,470
Thanks: 5,264
Thanked 3,892 Times in 3,013 Posts
Welcome back to our KH family! I'm so sorry for the loss of your dear husband. Yes, this isn't the first time I've heard of meds and more meds creating a problem! When my dear mother was fighting cancer, she had so many meds! I took them all to one pharmacist and asked about them. Cuz the problem is one doctor prescribes THIS, and another doctor prescribes THAT, and the this and that was creating a problem all its own! We got it straightened out, but not before mother had suffered more than she should have!

They say that a pharmacist knows MORE about meds than a doctor. So ask the pharmacist what he thinks about a med, its side effects, and what its supposed to do for you when you fill the Rx. I've done this ever since mother's issue with those conflicting meds!
__________________
Knitting Help Video Index

Artlady at Rav
ArtLady1981 is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
My Memory NEEDS HELP! :D MoniDew Pattern Central 11 06-13-2010 11:14 AM
Please re-fresh my memory.. cheley How-to Questions 1 01-23-2009 07:09 PM
IN MEMORY OF ritaw The Lounge 15 07-07-2008 05:42 PM
I need help with needles and their memory dibbs How-to Questions 0 11-03-2007 03:54 AM
A Way to Keep a Memory snowbear General Knitting 3 08-17-2006 05:24 PM

All times are GMT -4. The time now is 06:52 PM.